# SDR SWAA2022031232231

- Difficulty date: July 15, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 41,171 hours, 24,448 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD CARGO BAY AFT R/H CARGO SHIELD HAS CORROSION AT STA 500+4' RBL 23 WL 56 / DAMAGE ON FWD CARGO AFT R/H SHIELD FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN SRM REMOVED AND INSTALLED REPLACEMENT PART PO# 749198-KCO-11 IAW SRM 51-40-02-0G-0 AND DWG# 143A0080 ID: 23 57413U 07/27/2019 AT BS 504; RBL 23; WL 156. 20320C 7/27/19
